Translator Disclaimer
2005 Prescribed scalar curvature with minimal boundary mean curvature on $S^4_+$
Hichem Chtioui, Khalil El Mehdi
Differential Integral Equations 18(7): 765-780 (2005).

Abstract

This paper is devoted to the prescribed scalar curvature under minimal boundary mean curvature on the standard four-dimensional half sphere. Using topological methods from the theory of critical points at infinity, we prove some existence results.

Citation

Download Citation

Hichem Chtioui. Khalil El Mehdi. "Prescribed scalar curvature with minimal boundary mean curvature on $S^4_+$." Differential Integral Equations 18 (7) 765 - 780, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35110
MathSciNet: MR2150657

Subjects:
Primary: 35J60
Secondary: 35J20, 53C21

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.18 • No. 7 • 2005
Back to Top